Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Micknight

Topicals with Accutane

Recommended Posts

Has anyone had experience in using topical treatments while on accutane :think: ? Is it fine to do so to treat small breakouts during the course, or is it best just to let the accutane do the job solo?

Thanks it advance

Link to comment
Share on other sites

I was already using retin-a so my derm told me to keep using it as long as it didn't irritate too much. Instead of daily usage, I had back down to once a week because it did cause my skin to flake badly, and then picked up daily usage again when the course was over.

Link to comment
Share on other sites

They won't prevent the Accutane from doing what it's going to do, but they can increase dryness, irritation, and increased photosensitivity on top of those potential Accutane induced side effects - a double whammy.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×